MAUDE Adverse Event Report: RICHARD WOLF GMBH; COAG. BIOPSY FORCEPS BY TAUBER

RICHARD WOLF GMBH; COAG. BIOPSY FORCEPS BY TAUBER
Model Number 8650624
Medical Device Problem Code Failure to Conduct (1114)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 08/27/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a cystoscopy with bladder biopsy, the user claimed that the tauber biopsy forceps failed to provide electrocautery.The procedure was prolonged for 20 minutes.Furthermore, it caused the biopsy site to become friable from extended grasping period and additional treatment was required to control bleeding.

Common Device Name
COAG. BIOPSY FORCEPS BY TAUBER
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer strasse 32
d-75438 knittlingen, germany 75438
GM  75438
Manufacturer (Section G)
RICHARD WOLF GMBH
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
Manufacturer Contact
valentin felsing
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
MDR Report Key23010122
Report Number9611102-2025-00047
Device Sequence Number13155150
Product Code FBO
UDI-Device Identifier04055207018408
UDI-Public04055207018408
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K011496
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number8650624
Device Catalogue Number8650.624
Device Lot Number1218109
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/04/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2025
Initial Report FDA Received Date09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/12/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown